# SDR HEEA083356

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N8589X
- Make and model: Bell 206L-3
- Aircraft serial: 51487
- System (JASC): 3442 · Weather Radar System
- Part: Switch
- Condition: Broken
- Location: Control Head
- Component: Control Head
- Component part number: 4000038
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BROKEN TOGGLE SWITCH. FOUND TONE SWITCH S2, VOLUME CONTROL R4/S1, FACEPLATE, VOLUME KNOB AND CHANNEL SELECTOR SWITCH BAD.  REPLACED.  REPAIRED.  BENCH CHECK GOOD.
